# SDR DHL200080207C

- Difficulty date: November 25, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; MAIN CARGO COMPARTMENT SPLICE ANGLE BETWEEN STA 1700.000 AND FORMER ANGLE BROKEN BL42 LT. REMOVED ANGLE IAW SRM 51-1-20A, PG 21, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED NEW ANGLES IAW SRM 52-2-0 FIG 2. REF: N/R 0945.
